Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: NATUS NEURO INCORPORATED NICOLET EDX; EDX BASE UNIT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
NATUS NEURO INCORPORATED NICOLET EDX; EDX BASE UNIT
Model Number
515-015300
Medical Device Problem Code
Smoking (1585)
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
03/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Reference (b)(4).Product returned to natus, determined root cause to be failed dc to dc endicott converter.
Event or Problem Description
Edx base started to smoke heavily.
New Search
Submit an Adverse Event Report
Brand Name
NICOLET EDX
Common Device Name
EDX BASE UNIT
Manufacturer
(Section D)
NATUS NEURO INCORPORATED
3150 pleasant view road
middleton WI 53562
MDR Report Key
8499958
Report Number
3010611950-2019-00019
Device Sequence Number
1432437
Product Code
GWF
UDI-Device Identifier
00382830037433
UDI-Public
00382830037433
Combination Product (Y/N)
N
Initial Reporter State
GA
Initial Reporter Country
US
PMA/510(K) Number
K112052
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
user facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
03/20/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
515-015300
Device Catalogue Number
515-015300
Device Lot Number
N/A
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
03/27/2019
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
03/20/2019
Initial Report FDA Received Date
04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;